ON SOLVABILITY OF A CERTAIN CLASS OF THE ABEL TYPE TWO-DIMENSIONAL INTEGRAL-EQUATIONS

被引:0
作者
TUAN, VK
GRINKEVICH, GV
机构
来源
DOKLADY AKADEMII NAUK BELARUSI | 1987年 / 31卷 / 07期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:589 / 592
页数:4
相关论文
共 15 条
[1]  
BEITMEN G, 1965, VYSSHIE TRANSTSENDEN, V1
[2]  
Dzhrbashyan M.M., 1966, INTEGRAL TRANSFORMS
[3]  
KILBAS AA, 1982, DOKL AKAD NAUK BELAR, V26, P879
[5]  
MARICHEV OI, 1972, DOKL AKAD NAUK SSSR+, V204, P546
[6]  
MARICHEV OI, 1985, NAUCHNYE T YUBILEINO, P167
[7]  
MORYA DP, 1970, P INDIAN ACAD SCI A, V72, P173
[8]  
PRABHAKAR TR, 1972, SIAM J MATH ANAL, V3, P422
[9]  
RAINA RK, 1984, INDIAN J PURE APPL M, V5, P509
[10]  
SEVARIA KS, 1969, REV U NAC TUKUMAN A, P55